(Closed) BC pills yes or no? HELP!!!!!!!!!!

posted 8 years ago in Wellness
Post # 3
Member
5496 posts
Bee Keeper
  • Wedding: April 2010

With only three months to go, you may have problems. You may have bad side effects (they are usually in the first few months if you get them) and it sometimes takes a few months to regulate your cycle on the pill. Plus, if you find that your period will be due (with the pill) during your wedding/honeymoon, I’m not sure you can manipulate it in time without spotting and it possibly not working (since you’ve only been on the pill a few months). I would check with your doctor ASAP. If he/she does recommend it and you want to try it, you need to start it as soon as possible. Good luck!

Post # 4
Member
3564 posts
Sugar bee
  • Wedding: August 2010

All I can say is that each person reacts completely differently to the pill, and there a a million different kinds of BC as well. The best thing to do would be to talk to your doctor and discuss low-hormone level pills, as I believe those typically have fewer side effects. Some people gain weight, some people lose weight on the pill, so it’s hard to know until you try it for yourself. I personally did gain about 8-10 pounds after I went on the pill, but I also moved in with my boyfriend (now FI) around the same time, so it’s hard to know which caused the weight gain, lol. And I also didn’t gain the weight until about 3 months after I went on the pill, so even if you did gain weight, I don’t think it’ll be instantaneous, so you should definietly still be fine for your wedding dress, if that’s a concern.

 I will say that I LOVE knowing exactly when I’m getting my period. And going on the pill has also cleared up my skin (I never had bad acne, but I rarely even get single pimples anymore). Goodl uck with whatever you decide!

The topic ‘BC pills yes or no? HELP!!!!!!!!!!’ is closed to new replies.

Find Amazing Vendors